# SDR CALA2024111102814

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 72,889 hours, 25,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY LIGHTS IN THE CABIN DID NOT ILLUMINATE PROPERLY DURING TESTING. SUPPORT TASK NSA EMX N/R 00178. AIR GRILLES AT RIGHT HAND SEAT ROW 8 AND LEFT HADN SEAT ROW 15 IAW B737NG AMM 21-23-03-400-802. REMOVED RETURN AIR GRILLE AT RIGHT HAND SEAT ROW 27 IAW B737NG AMM 21-23-03-000-801. REMOVED EMERGENCY LIGHT BATTERY PACK P/N AD-D717-01-100 SER REMOVED RETURN AIR GRILLES AT RIGHT HAND SEAT ROW 8 AND LEFT HAND SEAT ROW 15 IAW B737NG AMM 21-23-03-000-801. REPLACED EMERGENCY LIGHT BATTERY PACKS ON BATTERY POWER SUPPLIES M1676 AND M1694 IAW B737NG AMM 33-51-06-960-805.REINSTALLED RETURN 176788 ON BATTERY POWER SUPPLY M1671 AND INSTALLED SERVICABLE EMERGENCY LIGHT BATTERY PACK ON BATTERY POWER SUPPLY M1671 P/N AD-D717-01-100, S/N 215420 IAW B737NG AMM 33-51-06-960-805. REINSTALLED RETURN AIR GRILLES AT RIGHT HAND SEAT ROW 27 IAW B737NG AMM 21-23-03-400-802. PERFORMED THE EMERGENCY LIGHTS SYSTEM OP''S CHECK GOOD IAW B737-800 AMM 33-51-00. DATA WAS TRANSCRIBED FROM NSA EMX NR 00178. WORK ACCOMPLISHED BY V900670 AND INSPECTED BY V938113.
